# SDR CALA9700383

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED APPROXIMATELY FIVE FEET AFT OF L-1 DOOR SILL.  THE PUNCTURED AREA OF SKIN AND DOUBLER WERE CUT OUT IAW SRM 53-30-3.  A REPAIR DOUBLER, FILLER, AND ANGLE WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, AND 51-30-2.
